Basisless variational method
Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1353-1355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_6_a16,
author = {V. P. Bykov},
title = {Basisless variational method},
journal = {Doklady Akademii Nauk},
pages = {1353--1355},
year = {1988},
volume = {300},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a16/}
}
V. P. Bykov. Basisless variational method. Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1353-1355. http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a16/